Logo BSU

Please use this identifier to cite or link to this item: https://elib.bsu.by/handle/123456789/49223
Title: Константы Лебега р-адического соленоида
Authors: Радыно, Александр Яковлевич
Keywords: ЭБ БГУ::ЕСТЕСТВЕННЫЕ И ТОЧНЫЕ НАУКИ::Математика
Issue Date: 2012
Publisher: Минск: БГУ
Citation: Вестник БГУ. Серия 1, Физика. Математика. Информатика. - 2012. - №3. - С. 87-90
Abstract: Изучена асимптотика роста L1-норм ядер Дирихле в пространстве интегрируемых функций на специальной абелевой группе – р-адическом соленоиде. Получено асимптотическое равенство для констант Лебега р-адического соленоида. = Dirihlet kernels for the p-adic solenoid are introduced and the asymptotic equality for their norms in the space of integrable func- tions on the p-adic solenoid is established.
URI: http://elib.bsu.by/handle/123456789/49223
ISSN: 0321-0367
Licence: info:eu-repo/semantics/openAccess
Appears in Collections:2012, №3 (сентябрь)

Files in This Item:
File Description SizeFormat 
pages 87-90 Raduno.pdf338,45 kBAdobe PDFView/Open
Show full item record Google Scholar



PlumX

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.